Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Keeneski

Ok, lets try this

Recommended Posts

Im still on the water Regime, but my mum thinks i should try Hydrocortisone 1% w/w. Could someone tell me exactly what this does and it if will work or Aggrevate acne any furthur ?

Cheers

Share this post


Link to post
Share on other sites

Applying Hydrocortisone on your face is dangerous. It can result in permanent thinning of the skin and I'm sure I read something regarding it increasing vein visibility. There are numerous other reasons why it's a bad idea, none of which I can remember right now. tongue.gif But suffice it to say, it's definitely not a good idea.

Go for Dan's Regimen!

Share this post


Link to post
Share on other sites

Applying cortisone creme to the face is a bad idea. The only thing it does is mask the problem by calming the inflamation response . It in fact will cause steroid acne after a time. Your body actually becomes addicted to the steroids.

My son was treated with cortisone for a small rash near the corner of his mouth. It went away great and kept coming back. I would reapply when it would return and each time it would return more aggressively till it was full blown all over his face. It actually allowed a bacteria on his skin to overgrow. Messed up the balance. He had to have Tetracyline for 2 months to clear it up. My advice would be to stay clear of the cortisone creams.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×